# SDR PNSA000303

- Difficulty date: March 23, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 18,471 hours, 20,376 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CABIN DOOR WARNING LIGHT WOULD NOT EXTINGUISH.  REPLACED FWD DOOR SWITCH.
